Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizing $ {\rm hol}(\Omega )$


Author: Ronn Carpenter
Journal: Proc. Amer. Math. Soc. 53 (1975), 57-59
MSC: Primary 46J15; Secondary 30A98
DOI: https://doi.org/10.1090/S0002-9939-1975-0380424-7
MathSciNet review: 0380424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find necessary and sufficient conditions for an algebra of complex valued functions defined on a $ \sigma $-compact $ {T_2}$ space to be algebraically and topologically equivalent to the algebra of analytic functions on a finitely connected domain in $ {\text{C}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30A98

Retrieve articles in all journals with MSC: 46J15, 30A98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380424-7
Keywords: Algebra of functions, derivation, Fréchet algebra
Article copyright: © Copyright 1975 American Mathematical Society